# SDR 9519169931

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE LEFT TRAILING EDGE FLAP TRACK WEB AFT INBOARD END.  REPAIRED PER EA 98-105026.
